# SDR DALA2025013100757

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,567 hours, 10,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6605793) EMERGENCY EXIT LIGHT INOP AT L/H ROW 20. REMOVED AND REPLACED BATTERY AT LOCATION M1670 IAW B737 AMM 33-51.
